PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 48 [2] (2014)Páginas 191-209

The Problem of the First Passage Time for Some Elliptic Pseudodifferential Operators Over the p-adics

Leonardo Fabio Chacón-Cortes
Centro de Investigación y de Estudios Avanzados del I.P.N., México D.F, México

Resumen.En este artículo se estudia el problema del primer retorno asociado a ciertos operadores pseudo-diferenciales elípticos en dimensiones 4 y 2 sobre los números p-ádicos.

Abstract. In this article we study the problem of the first passage time associated to certain elliptic pseudodifferential operators in dimensions 4 and 2 over the p-adics.

Palabras claves. Random walks, Diffusion, Dynamics of disordered systems, Relaxation of complex systems, p-Adic numbers, Non-archimean analysis.


Archivo completo : Formato [PDF] (4 K).